Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

have you used the mini pill and gotten headaches from it?

i started the mini pill 2 weeks ago and have had horrible headaches the last week and just feel like crap
anyone else have this happen while on the mini pill?
if you dont know what i mean by mini pill its the birthcontrol pill they give you if your breastfeeding

Answer Question
 
Riosmommy

Asked by Riosmommy at 4:20 PM on Jun. 11, 2010 in Health

Level 7 (188 Credits)
Answers (2)
  • when i first started taking it, i'd say probably for the first 2 weeks or so (maybe even the first month) i felt icky, it was just my body adjusting to the hormone, i had headaches and felt nauseous all the time, now that my body is used to it, i don't ever have issues
    kyuteangl88

    Answer by kyuteangl88 at 5:12 PM on Jun. 11, 2010

  • Hmm.. I took the minipill (Micronor, I think) when I was BFing... 5 months into it I didn't get headaches... but I DID get prego. Again. Damn.
    Anonymous

    Answer by Anonymous at 6:05 PM on Jun. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN